# SDR DALA2024092409388

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION STRINGER 42R BTW FR60 TO FR61 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED STRINGER 42R BTW FR60 TO FR64 IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11. (0572369)
